# SDR HNAA2020111200312

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 36,812 hours, 32,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lav Dump Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LAV DUMP VALVE BUCKET CORRODED AT VALVE MARKED.  INSTALLED SERVICEABLE LAV BUCKET, IAW EMB 145 SRM 51-40-02.  SEE TASKS AND WIPS FOR DETAILS.
